# SDR CA101030002

- Difficulty date: October 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 39148712
- Condition: Cracked
- Location: Bs 588
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT MLG BEAM AT STA 588 IS CRACKED AT WL 199, FOUND TO BE PREVIOUSLY REPAIRED.  CRACK HAS PROPAGATED PAST STOP DRILL.
